Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator stable distribution


Author: Daniel Charles Weiner
Journal: Proc. Amer. Math. Soc. 101 (1987), 521-528
MSC: Primary 60B11; Secondary 60F05
MathSciNet review: 908661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integrals are constructed to replace absolute moments for variables in the domain of normal attraction of an operator stable law. These integrals, called pseudomoments, improve on the geometric information contained in absolute moments. Existence and convergence to appropriate values of these integrals are shown for the variables and their affine normalized sums.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B11, 60F05

Retrieve articles in all journals with MSC: 60B11, 60F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0908661-9
PII: S 0002-9939(1987)0908661-9
Keywords: Operator stable laws, moments, pseudomoments, domain of normal attraction, exponents, affine normalization
Article copyright: © Copyright 1987 American Mathematical Society